MAUDE Adverse Event Report: EPIMED INTERNATIONAL, INC EPIMED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

EPIMED INTERNATIONAL, INC EPIMED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 105-1314
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent trial procedure, during the procedure physician was unable to gain access to the epidural space.Per physician, this issue was not procedure or device related.The patient was doing well postoperatively, and the device was not returned.
 
Additional Manufacturer Narrative
This 3500a mdr was submitted in error.The regulatory reporting for this device is the responsibility of the manufacturer (epimed international, inc) and not boston scientific.Therefore, please note that this event should not have been reported on a 3500a mdr form by boston scientific.
 
Event or Problem Description

Brand Name
EPIMED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
EPIMED INTERNATIONAL, INC
13958 diplomat drive
farmers branch TX 75234
Manufacturer (Section G)
EPIMED INTERNATIONAL INC
141 sal landrio drive
johnstown NY 12095
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23534339
Report Number3006630150-2025-10309
Device Sequence Number13032505
Product Code LGW
UDI-Device Identifier00818788020079
UDI-Public(01)00818788020079(17)300814(10)121413787
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105-1314
Device Catalogue Number105-1314
Device Lot Number121413787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale